Title of article :
Global exponential stability analysis on impulsive BAM neural networks with distributed delays ✩
Author/Authors :
Yao-tang Li، نويسنده , , Chang-bo Yang، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
15
From page :
1125
To page :
1139
Abstract :
Using M-matrix and topological degree tool, sufficient conditions are obtained for the existence, uniqueness and global exponential stability of the equilibrium point of bidirectional associative memory (BAM) neural networks with distributed delays and subjected to impulsive state displacements at fixed instants of time by constructing a suitable Lyapunov functional. The results remove the usual assumptions that the boundedness, monotonicity, and differentiability of the activation functions. It is shown that in some cases, the stability criteria can be easily checked. Finally, an illustrative example is given to show the effectiveness of the presented criteria. © 2006 Elsevier Inc. All rights reserved.
Keywords :
Global exponential stability , Bidirectional associative memory (BAM) , Distributed delays , Impulses , Nonsingular M-matrix
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2006
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
935061
Link To Document :
بازگشت